MAUDE Adverse Event Report: HINGE HEALTH ENSO 3; TENS

HINGE HEALTH ENSO 3; TENS
Model Number ENSO M3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer.Follow-up attempts are currently in progress to obtain the device from the user for evaluation.
 
Event or Problem Description
User reported they used their enso m3 device to alleviate their lower back, sciatica pain.On (b)(6) 2025, user used their device for two consecutive sessions.User reported burn on (b)(6) 2025 and that they did not immediately feel the burn until they laid down.User sought out medical attention and received a prescription medication for their burn.User also reported the gel pads used were losing adhesion.Device and gel pad were requested to be returned to conduct further investigation.Manufacturer narrative: a pre-paid label has been sent to the reporter to initiate a return of the suspected device for further investigation.Since the device has not been returned, a final root cause for the reported incident has not yet been determined.Review of manufacturing records and user's session activity does not show indication of a device malfunction.Based on an initial assessment of the incident and confirmed burns by the user, this report is being filed.The enso m3 user manual states, "in rare cases, you may experience skin irritation or burns beneath a gel pad applied to your skin.If you experience an adverse reaction, please stop using the device and consult your physician." this process was followed appropriately and the user reported the issue to hinge health.Hinge health has followed up with the member for updates on the user's condition.
 
Additional Manufacturer Narrative
Follow-up #1: device was returned for further investigation.Gel pad wear does not have exposed electrical traces or wear that would potentially cause a burn.Additionally, reviewed burn images shows burn surface area larger than device gel pads.Device investigation shows device did not malfunction.
 
Event or Problem Description
User reported they used their enso m3 device to alleviate their lower back, sciatica pain.On (b)(6) 2025, user used their device for two consecutive sessions.User reported burn on (b)(6) 2025 and that they did not immediately feel the burn until they laid down.User sought out medical attention and received a prescription medication for their burn.User also reported the gel pads used were losing adhesion.Device and gel pad were requested to be returned to conduct further investigation.Manufacturer narrative: a pre-paid label has been sent to the reporter to initiate a return of the suspected device for further investigation.Since the device has not been returned, a final root cause for the reported incident has not yet been determined.Review of manufacturing records and user's session activity does not show indication of a device malfunction.Based on an initial assessment of the incident and confirmed burns by the user, this report is being filed.The enso m3 user manual states, "in rare cases, you may experience skin irritation or burns beneath a gel pad applied to your skin.If you experience an adverse reaction, please stop using the device and consult your physician." this process was followed appropriately and the user reported the issue to hinge health.Hinge health has followed-up with the member for updates on the user's condition.

Brand Name
ENSO 3
Common Device Name
TENS
Manufacturer (Section D)
HINGE HEALTH
455 market st. suite 700
san francisco CA 94105
Manufacturer (Section G)
HINGE HEALTH
455 market st. suite 700
san francisco CA 94105
Manufacturer Contact
charles han
455 market st. suite 700
san francisco, CA 94105
8559022777
MDR Report Key23992925
Report Number3012640203-2025-00001
Device Sequence Number10536328
Product Code NUH
UDI-Device Identifier00850045950064
UDI-Public(01)00850045950064
Combination Product (Y/N)N
PMA/510(K) Number
K233784
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberENSO M3
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale